I was wondering if anyone here had any experience with this, or any advice. If you have a horse on a mineral supplement when it is spring and the horse is eating more grass would you reduce the amount of supplement, take them completely off the supplement, or continue the supplement as normal?
My horse lives outside 24/7.The supplement is Accel's vitamin/mineral supplement.
Another question, my horse about 3 weeks ago, moved back home after being at a barn near my college. Since he's been back he has been super itchy and being destructive. I personally think this is because the change in environment, increase in bugs, and possibly the stress of moving. The farm owner is convinced the minerals (even with them being reduced) is causing him to be itchy to the point where he is destructive. He's been on this mineral supplement all year with no problem, in fact with an overall improvement since starting the supplement. Do you think the minerals could cause itchiness?